# SDR VTZA97043

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1718D000
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6506 - IAD-BOS - DURING TAXI OUT, AIRCRAFT EXPERIENCED A DUCT OVERTEMP LIGHT ILLUMINATION.  AIRCRAFT RETUREND TO THE GATE WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE ACM HAD BECOME STUCK.  MAINTENANCE FREED THE ACM AND RETURNED AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
